Publication
Title
Quality bounds for binary tomography with arbitrary projection matrices
Author
Abstract
Language
English
Source (journal)
Discrete applied mathematics. - Amsterdam
Publication
Amsterdam : 2015
ISSN
0166-218X
Volume/pages
183(2015), p. 42-58
ISI
000350086000005
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.04.2016
Last edited 09.05.2018
To cite this reference